Alert archive / West Virginia / Winter Storm Warnings in 2014

Winter Storm Warning 7, NWS Pittsburgh, PA

March 16, 2014

NWS Pittsburgh, PA issued this winter storm warning at Mar 16, 2014, 10:52 PM EDT. It took effect at Mar 16, 2014, 11:08 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2014, 10:52 PM EDT (02:52 UTC)
In effect from
Mar 16, 2014, 11:08 PM EDT
Expired
Mar 17, 2014, 8:48 AM EDT
In force
10 hr
Issued by
NWS Pittsburgh, PA

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS41 KPBZ 170252
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1052 PM EDT SUN MAR 16 2014

WVZ041-171100-
/O.UPG.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/
/O.NEW.KPBZ.WS.W.0007.140317T0252Z-140317T1800Z/
TUCKER-
INCLUDING THE CITY OF...PARSONS
1052 PM EDT SUN MAR 16 2014

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 2 PM EDT MONDAY.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...7 TO 12 INCHES.

* PERIOD OF MOST INTENSE SNOW...OVERNIGHT.

* SNOW ENDING...MIDDAY MONDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW
  COVERED ROADS.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO
  REDUCED VISIBILITY AND SNOW ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL
MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE
EXTREME CAUTION.  REPORT SNOW ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS
PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

MDZ001-WVZ023-171100-
/O.CON.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/
GARRETT-PRESTON-
INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD
1052 PM EDT SUN MAR 16 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
MONDAY...

* SNOW ACCUMULATIONS...3 TO 7 INCHES.

* PERIOD OF MOST INTENSE SNOW...OVERNIGHT.

* SNOW ENDING...MIDDAY MONDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW 
  ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOWFALL WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITY. REPORT SNOW ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS
PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

07
3 follow-up statements
699 
WWUS41 KPBZ 170308 CCA
WSWPBZ

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1108 PM EDT SUN MAR 16 2014

WVZ041-171130-
/O.UPG.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/
/O.COR.KPBZ.WS.W.0007.140317T0308Z-140317T1800Z/
TUCKER-
INCLUDING THE CITY OF...PARSONS
1108 PM EDT SUN MAR 16 2014

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 2 PM EDT MONDAY.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS...7 TO 12 INCHES.

* PERIOD OF MOST INTENSE SNOW...OVERNIGHT.

* SNOW ENDING...MIDDAY MONDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO
  REDUCED VISIBILITY AND SNOW ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL
MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE
EXTREME CAUTION.  REPORT SNOW ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS
PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

MDZ001-WVZ023-171130-
/O.CON.KPBZ.WW.Y.0018.000000T0000Z-140317T1800Z/
GARRETT-PRESTON-
INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD
1108 PM EDT SUN MAR 16 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
MONDAY...

* SNOW ACCUMULATIONS...3 TO 7 INCHES.

* PERIOD OF MOST INTENSE SNOW...OVERNIGHT.

* SNOW ENDING...MIDDAY MONDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW 
  ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOWFALL WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITY. REPORT SNOW ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS
PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

07
248 
WWUS41 KPBZ 171046
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
646 AM EDT MON MAR 17 2014

WVZ041-171345-
/O.EXT.KPBZ.WS.W.0007.000000T0000Z-140317T1500Z/
TUCKER-
INCLUDING THE CITY OF...PARSONS
646 AM EDT MON MAR 17 2014

...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* SNOW ACCUMULATIONS...6 TO 10 INCHES.

* PERIOD OF MOST INTENSE SNOW...THROUGH 800 AM.

* SNOW ENDING...LATE THIS MORNING.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO 
  REDUCED VISIBILITY AND SNOW ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL
MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE
EXTREME CAUTION.  REPORT SNOW ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS
PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$

MDZ001-WVZ023-171345-
/O.EXT.KPBZ.WW.Y.0018.000000T0000Z-140317T1500Z/
GARRETT-PRESTON-
INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD
646 AM EDT MON MAR 17 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* PERIOD OF MOST INTENSE SNOW...THROUGH 800 AM.

* SNOW ENDING...BY LATE THIS MORNING.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW 
  ACCUMULATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOWFALL WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITY. REPORT SNOW ACCUMULATION TO THE NATIONAL
WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS
PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

$$
387 
WWUS41 KPBZ 171248
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
848 AM EDT MON MAR 17 2014


WVZ041-171400-
/O.CAN.KPBZ.WS.W.0007.000000T0000Z-140317T1500Z/
TUCKER-
INCLUDING THE CITY OF...PARSONS
848 AM EDT MON MAR 17 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE
WINTER STORM WARNING. THE HEAVIEST SNOW IS OVER WITH AND LIGHT
SNOW IS FORECAST THE BALANCE OF THE MORNING. ANY ADDITIONAL
DAYTIME ACCUMULATION WILL BE AN INCH OR LESS. ROADS COULD STILL BE
SLICK.

$$

MDZ001-WVZ023-171400-
/O.CAN.KPBZ.WW.Y.0018.000000T0000Z-140317T1500Z/
GARRETT-PRESTON-
INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD
848 AM EDT MON MAR 17 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE
WINTER WEATHER ADVISORY.

THE HEAVIEST SNOW IS OVER WITH AND LIGHT SNOW IS FORECAST THE
BALANCE OF THE MORNING. ANY ADDITIONAL DAYTIME ACCUMULATION WILL
BE AN INCH OR LESS. THE SNOW WILL COME TO AN END BEFORE LUNCH TIME.

$$

98

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm warning went out at Mar 16, 10:04 PM EDT, 48 minutes earlier.

Area forecast discussion, Mar 16, 10:04 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 PM EDT SUN MAR 16 2014

.SYNOPSIS...
LOW PRESSURE WILL BRING SNOW SOUTH OF PITTSBURGH INTO
MONDAY...OTHERWISE HIGH PRESSURE WILL BUILD IN EARLY IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SNW CONTS S OF THE PA BORDER AS SFC LOW PRES TRACKS ACRS THE SERN
CONUS. GENLY 1-3 INCHES OF ACCUMS HAVE BEEN RTPD SO FAR...THOUGH
LCLY HIGHER AMTS ARE PSBL. WL MAINTAIN ADVYS ATTM...THOUGH WL CONT
TO MONITOR FOR ANY MESO BANDING THAT COULD SET UP. ATTM BEST 700
MB FRONTOGENISIS GRAZES TUCKER COUNTY...AND MDL PROGS SHOW THIS
SHOULD CONT TNGT. WL KEEP A GENL 5-7 INCHES IN THIS AREA...WITH
LESSER AMTS N AND W. DRY NE FLOW N OF THE PA BORDER SHOULD KEEP
MUCH OF THE SNW TO THE S...THOUGH A PD OF LGT SNW IS PSBL S OF A
WHEELING TO WASHINGTON LN. EXP A WIDE RANGE OF TEMPS TNGT...WITH
ARND 10 DEG FAR N OF PIT WHERE SKIES BEGIN TO CLEAR...TO LWR 20S S
WITH SNW/CLDS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE SYSTEM WILL BEGIN TO PULL OUT MONDAY MORNING...ENDING SNOWFALL
BY MIDDAY. HIGH PRESSURE SHOULD KEEP THE REGION QUIET LATER MONDAY
NIGHT AND TUESDAY. STRONG WARM ADVECTION SHOULD ALLOW FOR
TEMPERATURES TO REBOUND TO ABOVE SEASONAL AVERAGES BY TUESDAY.

AS LOW PRESSURE MOVES NORTHEAST FROM THE NORTHERN PLAINS INTO
ONTARIO...A COLD FRONT WILL CROSS THE REGION WEDNESDAY. ALTHOUGH LOW
LEVEL LAPSE RATES AND WIND SHEAR WOULD BE FAVORABLE FOR THUNDERSTORM
DEVELOPMENT...A CAP AROUND 700MB STILL APPEARS TO BE A LIMITING
FACTOR. SOME GUSTY WINDS COULD STILL BE POSSIBLE WITH THE SHOWERS
ALONG THE FRONT. HAVE MAINTAINED LIKELY POPS WITH THE FRONT.
TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL IN ADVANCE OF
THE COLD FRONT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
BEHIND WEDNESDAY/S SYSTEM...WEATHER APPEARS QUIET THROUGH FRIDAY
BEFORE ANOTHER SYSTEM CROSSES THE OHIO VALLEY. IT APPEARS THAT A LOW
PRESSURE SYSTEM MAY STRENGTHEN AS IT MOVES EAST OF THE GREAT LAKES
AND APPROACHES NEW ENGLAND. HAVE MADE A SLIGHT INCREASE TO POPS
DURING THIS TIME PERIOD. BY SATURDAY NIGHT THE SYSTEM WILL HAVE
CLEARED THE REGION...AND HIGH PRESSURE SHOULD PUSH INTO THE NORTHERN
PLAINS. TEMPERATURES SHOULD BE NORMAL TO SLIGHTLY ABOVE NORMAL
THROUGH MUCH OF THE TIME PERIOD...WITH NORTHERLY WINDS ON SUNDAY
DROPPING TEMPERATURES BACK A FEW DEGREES BELOW NORMAL.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
SFC LOW PRES TRACKING ACRS THE SERN CONUS WL SPREAD MVFR CONDS IN
SNW FOR PORTS S OF THE PA BORDER...WITH VFR CONDS EXP ELSW. THE
LOW WL EXIT THE E COAST MON...ENDING THE SNW WITH VFR CONDS EXPD
FOR ALL AREA PORTS.

.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
VFR CONDS EXPD UNTIL RSTRNS RTN WITH THE PASSAGE OF A WED CDFNT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY UNTIL 2 PM EDT MONDAY FOR MDZ001.
OH...NONE.
PA...NONE.
WV...WINTER WEATHER ADVISORY UNTIL 2 PM EDT MONDAY FOR WVZ023-041.

&&

07
Hazardous weather outlook, Mar 16, 3:28 AM EDT, 19 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
328 AM EDT SUN MAR 16 2014

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-170730-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
328 AM EDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-WVZ023-170730-
GARRETT-PRESTON-
328 AM EDT SUN MAR 16 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ041-170730-
TUCKER-
328 AM EDT SUN MAR 16 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 16, 8:05 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
805 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     SNOW             PARSONS                 39.09N  79.68W
03/16/2014  E1.0 INCH        TUCKER             WV   LAW ENFORCEMENT

            MORE ON HIGHER ELEVATIONS. SOME TRAVEL DIFFICULTIES ON
            ROUTE 219.

0755 PM     SNOW             THOMAS                  39.15N  79.50W
03/16/2014  E1.0 INCH        TUCKER             WV   PARK SERVICE

            BLACKWATER FALLS STATE PARK.

0803 PM     SNOW             KINGWOOD                39.47N  79.68W
03/16/2014  E0.5 INCH        PRESTON            WV   DEPT OF HIGHWAYS

            ABOUT 1.5 INCHES HIGHER ELEVATIONS.

&&

EVENT NUMBER PBZ1401192
EVENT NUMBER PBZ1401193
EVENT NUMBER PBZ1401194

XX
Local storm report, Mar 16, 8:28 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
828 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     SNOW             PARSONS                 39.09N  79.68W
03/16/2014  M2.0 INCH        TUCKER             WV   PUBLIC

            AT BLACKFORK CENTER FOR THE TREATMENT OF NATURE DEFICIT
            DISORDER

&&

EVENT NUMBER PBZ1401195

24
Local storm report, Mar 16, 9:41 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
941 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     SNOW             OAKLAND                 39.41N  79.41W
03/16/2014  M3.0 INCH        GARRETT            MD   PUBLIC

&&

EVENT NUMBER PBZ1401196

24
Local storm report, Mar 16, 10:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     SNOW             LEAD MINE               39.19N  79.58W
03/16/2014  E6.0 INCH        TUCKER             WV   PUBLIC

1030 PM     SNOW             MACKEYVILLE             39.11N  79.62W
03/16/2014  E7.0 INCH        TUCKER             WV   PUBLIC

1049 PM     SNOW             PARSONS                 39.09N  79.68W
03/16/2014  E5.5 INCH        TUCKER             WV   PUBLIC

1049 PM     SNOW             OAKLAND                 39.41N  79.41W
03/16/2014  E2.5 INCH        GARRETT            MD   DEPT OF HIGHWAYS

&&

EVENT NUMBER PBZ1401197
EVENT NUMBER PBZ1401198
EVENT NUMBER PBZ1401199
EVENT NUMBER PBZ1401200

FRIES

Nearby

Winter Storm Warnings in West Virginia, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.